# SDR DALA2023072906147

- Difficulty date: July 18, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 690, AD - 16 DISBONDED AREAS WERE FOUND ON LE SLAT 5 TRAILING EDGE WEDGE UPPER SKIN: 1) 2.25IN LENGTH, 1.70IN WIDTH AT ISS 129.7, 2 ) 0.875IN LENGTH, 0.81IN WIDTH AT ISS 141.5, 3) 0.80IN LENGTH, 0.75IN WIDTH AT ISS 142, 4) 0.75IN LENGTH, 0.50IN WIDTH AT ISS 154, 5) 0.96IN LENGTH, 0.80IN WIDTH AT ISS 163.8, 6) 0.75IN LENGTH, 0.60IN WIDTH AT ISS 176.5, 7) 0.875IN LENGTH, 0.75IN WIDTH AT ISS 178, 8) 0.75IN LENGTH, 0.70IN WIDTH AT ISS 186.5, 9 ) 4.625IN LENGTH, 0.85IN WIDTH AT ISS 197.5, 10) 0.75IN LENGTH, 0.62IN WIDTH AT ISS 203, 11) 0.80IN LENGTH, 0.75IN WIDTH AT ISS 228, 12) 0.875IN LENGTH, 0.75IN WIDTH AT ISS 229, 13) 0.93IN LENGTH, 0.75IN WIDTH AT ISS 233.5, 14) 0.85IN LENGTH, 0.75IN WIDTH AT ISS 244.5, 15) 0.85IN LENGTH, 0.50IN WIDTH AT ISS 247, 16) 0.75IN LENGTH, 0.625IN WIDTH AT ISS 254 IN REFERENCE TO JOB 193-0001, CARD 5740-01145-05E CORRECTIVE ACTION: REPLACED LEADING EDGE SLAT NBR 5. (LP 2872700)
